应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2015, Vol. 31 Issue (4): 1073-1082    DOI: 10.1007/s10255-015-0530-0
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
The Cycle's Structure of Embedded Graphs in Surfaces
Zhao-xiang LI1, Han REN2
1 Department of Mathematics, Minzu University of China, Beijing 100081, China;
2 Department of Mathematics, East China Normal University, Shanghai 200062, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9